Skip to Content

Started brintellix 10 mg for depression/anxiety is it normal to have an increased hart rate?

Responses (1)

chuck1957 22 Jan 2016

OlgaA; yes this can happen and is a side effect of this medication if it has not stopped doing this it is listed under talk to your doctor so if your still having this problem please call the doctor.Here is a copy of the side effects that say to contact your doctor if these happen good luck Chuck1957You should check with your doctor immediately if any of these side effects occur when taking vortioxetine:

Incidence not known
Agitation
blood in the stool or urine
coma
confusion
convulsions
decreased urine output
diarrhea
dizziness
fast or irregular heartbeat********************* THIS IS THE ONE CHECK WITH DOCTOR.
fever
headache
increased thirst
large, hive-like swelling on the face, eyelids, lips, tongue, throat, hands, legs, feet, or sex organs
muscle pain or cramps

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions